Font Size
A
A
A

Medicines That May Cause Urinary Incontinence in Men


Medicines That May Cause Urinary Incontinence in Men

Prescription and nonprescription medicines can cause involuntary loss of urine. The degree of loss of bladder control will vary from person to person.

Medicines that may make urinary incontinence worse include:

If you notice a urinary problem after taking a prescription or nonprescription medicine, talk with your doctor about another medicine you might use.

Credits

ByHealthwise Staff
Primary Medical ReviewerE. Gregory Thompson, MD - Internal Medicine
Specialist Medical ReviewerAvery L. Seifert, MD - Urology
Last RevisedJuly 8, 2010

eMedicineHealth Medical Reference from Healthwise

This information does not replace the advice of a doctor. Healthwise disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. How this information was developed to help you make better health decisions.

To learn more visit Healthwise.org

© 1995-2012 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.





Medical Dictionary